# SDR SWAA2018050121323

- Difficulty date: March 31, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A0080
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 420 TO 440,  RBL 22.   R & R THE SIDEWALL SUPPORT IAW SRM AND DWG.
